MathSciNet Relay Station
MathSciNet bibliographic data
MR2580508 (2011e:35155) 35K51 (35B65)
Bögelein, Verena; Duzaar, Frank; Mingione, Giuseppe The boundary regularity of non-linear parabolic systems. II. Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010), no. 1, 145–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement